Sur la généralisation d'un théorème de Kouchnirenko

Pierrette Cassou-Nogues

Compositio Mathematica (1996)

  • Volume: 103, Issue: 1, page 95-121
  • ISSN: 0010-437X

How to cite


Cassou-Nogues, Pierrette. "Sur la généralisation d'un théorème de Kouchnirenko." Compositio Mathematica 103.1 (1996): 95-121. <>.

author = {Cassou-Nogues, Pierrette},
journal = {Compositio Mathematica},
keywords = {Milnor number; Newton polyhedron},
language = {fre},
number = {1},
pages = {95-121},
publisher = {Kluwer Academic Publishers},
title = {Sur la généralisation d'un théorème de Kouchnirenko},
url = {},
volume = {103},
year = {1996},

AU - Cassou-Nogues, Pierrette
TI - Sur la généralisation d'un théorème de Kouchnirenko
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 103
IS - 1
SP - 95
EP - 121
LA - fre
KW - Milnor number; Newton polyhedron
UR -
ER -


  1. [ACL] Artal Bartolo, E., Cassou-Noguès, P. and Luengo Velasco, I.: On polynomials whose fibers are irreducible with no critical points, Math. Ann.299 (1994) 477-490. Zbl0803.13009MR1282228
  2. [B] Broughton, S.A.: Milnor numbers and the topology of polynommial hypersurfaces, Inventiones Math.92 (1988) 217-241. Zbl0658.32005MR936081
  3. [CN] Cassou-Noguès, P.: Entrelacs toriques itérés et intégrales associées à une courbe plane, Séminaire de théorie de nombres, Bordeaux2 (1990) 237-331. Zbl0746.14002MR1081728
  4. [EN] Eisenbud, D. and Neumann, W.D.: Three-Dimensional link theory and invariants of plane curve singularities, Annals of Mathematic Studies101, Princeton Univ. Press, Princeton N.Y., 1985. Zbl0628.57002MR817982
  5. [H] Ha Huy Vui: On the irregular at infinity algebraic plane curves. Preprint of the Institute of Mathematics, National Center for Scientific Research of Vietnam, 1991. Zbl0810.57002
  6. [H1] Ha Huy Vui: Number of Lojasiewicz and singularities at infinity, manuscrit. Zbl0807.32025
  7. [K] Kouchnirenko, A.G.: Polyhèdres de Newton et Nombre de Milnor, Inventiones Math.32 (1976) 1-31. Zbl0328.32007MR419433
  8. [L] Luengo Velasco, I.: On the existence of complete families of projective plane curves which are obstructed, J. London Math. Soc.36 (1987) 33-43. Zbl0641.14012MR897672
  9. [LMW] Le Dung Trang, Michel, F. and Weber, C.: Sur le comportement des polaires associées aux germes de courbes planes. Compositio Math.72 (1989) 87-113. Zbl0705.32021MR1026330
  10. [LN] Le Van Thanh and Neumann, W.: On the irregular links at infinity of algebraic plane curves, Math. Ann.295 (1993) 239-244. Zbl0789.14031MR1202391
  11. [N] Neumann, W.D.: Complex algebraic plane curves via their links at infinity, Invent. Math.98 (1989) 445-489. Zbl0734.57011MR1022302
  12. [NR] Neumann, W. and Rudolph, L.: Unfoldings in knot theory, Math. Ann.278 (1987) 409-439. Zbl0675.57010MR909235
  13. [S] Susuki, M.: Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l'espace, J. Math. Soc. Japan26 (1974) 241-260. Zbl0276.14001MR338423
  14. [Y] Yomdin, I.N.: Complex surfaces with a 1-dimensional set of singularities, Sibirskii Math. Z.15(5) (1974) 1061-1082. Zbl0325.32003MR447621

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.